# SDR 06FDEA1793

- Difficulty date: May 11, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM LWR FLANGE BS 1070 LBL 52 - RBL 52 WL 200.  REPAIRED FLOORBEAM PER SRM 53-10-8.
